Alert archive / Texas / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 101, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 1, 2025, 9:29 PM CDT for Dimmit County, Texas. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 1, 2025, 9:29 PM CDT (02:29 UTC)
- Expired
- May 1, 2025, 10:11 PM CDT
- In force
- 42 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Dimmit County, TX
The radar
The Laughlin AFB radar (KDFX), 97 km from the middle of the area, began a volume at 02:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 1, 4:42 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Del Rio, TX (KDRT), launched 00:00Z, 2.5 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3528 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 125 m²/s²
- 0-3 km storm-relative helicity
- 147 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
364
WUUS54 KEWX 020229
SVREWX
TXC127-020330-
/O.NEW.KEWX.SV.W.0101.250502T0229Z-250502T0330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
929 PM CDT Thu May 1 2025
The National Weather Service in Austin San Antonio has issued a
* Severe Thunderstorm Warning for...
Northwestern Dimmit County in south central Texas...
* Until 1030 PM CDT.
* At 928 PM CDT, a severe thunderstorm was located over Carrizo
Springs, and is nearly stationary.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Carrizo Springs, Asherton, Winter Haven, Brundage, and Carrizo
Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2837 9999 2864 10000 2864 9963 2840 9961
TIME...MOT...LOC 0228Z 231DEG 1KT 2853 9984
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
CP2 follow-up statements
970
WWUS54 KEWX 020255
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
955 PM CDT Thu May 1 2025
TXC127-020330-
/O.CON.KEWX.SV.W.0101.000000T0000Z-250502T0330Z/
Dimmit TX-
955 PM CDT Thu May 1 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR NORTHWESTERN DIMMIT COUNTY...
At 955 PM CDT, a severe thunderstorm was located over Carrizo Hill,
or near Carrizo Springs, moving southeast at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Carrizo Springs, Asherton, Winter Haven, Brundage, and Carrizo Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2837 9999 2864 10000 2864 9963 2840 9961
TIME...MOT...LOC 0255Z 293DEG 8KT 2853 9980
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
CP902 WWUS54 KEWX 020311 SVSEWX Severe Weather Statement National Weather Service Austin/San Antonio TX 1011 PM CDT Thu May 1 2025 TXC127-020321- /O.CAN.KEWX.SV.W.0101.000000T0000Z-250502T0330Z/ Dimmit TX- 1011 PM CDT Thu May 1 2025 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN DIMMIT COUNTY IS CANCELLED... The storm which prompted the warning has weakened below severe limits, and no longer poses an immediate threat to life or property. Therefore, the warning has been cancelled. However small hail and heavy rain are still possible with this thunderstorm. A Severe Thunderstorm Watch remains in effect until midnight CDT for south central Texas. LAT...LON 2837 9999 2864 10000 2864 9963 2840 9961 TIME...MOT...LOC 0308Z 231DEG 1KT 2853 9980 $$ CP
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 1, 6:45 PM CDT, 2 hours 44 minutes earlier.
Area forecast discussion, May 1, 6:45 PM CDT, 2 hours 44 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 645 PM CDT Thu May 1 2025 ...New AVIATION... .SHORT TERM... (Tonight through Friday night) Issued at 156 PM CDT Thu May 1 2025 Key Messages: - Severe Thunderstorm Watch for northern Hill Country and northern I-35 Corridor until 9 PM. Large hail and damaging wind gusts most likely threats. - Level 1 to 2 of 5 risk of severe thunderstorms Friday afternoon into Friday evening for all of South Central Texas. - Any storm that forms over South Central Texas late today or tonight will provide a marginal (level 1 of 4) risk of excessive rainfall. - There is a level 2 of 4 risk for excessive rainfall across nearly all areas of South Central Texas Friday afternoon and evening. Convection is beginning in the vicinity of an old outflow boundary near our northeastern counties. Current conditions are high CAPE with moderate vertical wind shear. We have issued a Severe Thunderstorm Watch for this area until 9 PM. Steep mid-level lapse rates suggest large hail as the most likely threat with damaging winds gusts also likely. Storms will move from west to east. Storms are also beginning to form out west in the vicinity of the dryline. The airmass there is also unstable with only moderate wind shear. Conditions are favorable for strong to severe thunderstorms this evening. There is a level 2 of 5 risk for severe thunderstorms across most of our CWA tonight. Convection should wane with the loss of heating by late evening. The overnight period should be quiet. A cold front will drop down through central Texas during the day Friday. This bring a better chance for widespread convection. The airmass will remain unstable and the severe risk will be level 2 of 5 again. In addition the PW will be high enough that locally heavy rain will be possible and WPC has a level 2 of 4 risk for excessive rainfall and flash flooding. && .LONG TERM... (Saturday through Thursday) Issued at 156 PM CDT Thu May 1 2025 Key Messages: - Drying out and a beautiful weekend for most areas on tap - Wet and stormy pattern continues through Thursday Starting the forecast period we should have most of the heavy rain and possible strong storms pushing out of most of our southern areas as the front pushes southward. In its wake we should see skies start to clear out with humidity levels dropping and highs in the upper 70s leading to a nice Saturday with light northeast winds. An even better day is expected on Sunday under partly to mostly sunny skies with highs in the upper 70s to low 80s. Things quickly change as we resume southerly flow which brings the return of more humid conditions though high temperatures shouldn't be as warm as this past week with most areas staying in the low 80s. Additionally, chances for rain and thunderstorms begin to increase Monday into Tuesday as several upper level short waves move from northeast Mexico into the local area. The wet pattern continues throughout the week as an upper level low pressure system over New Mexico tries to push east into central TX. Surface wise we will have a frontal boundary that pushes into our area Wednesday into Thursday bringing several rounds of scattered showers and thunderstorms. Like this past week the dryline is expected to stay just west of Del Rio thus leaving our area on the warm and humid side of things thus giving our area repeated chances for rounds and rounds of storms. At this point it is too early to tell if we could have strong to severe storms with each round so check back for future forecasts as things become further refined. Temperatures look to remain in the upper 70s and low 80s Monday to the mid 80s for Tuesday and Wednesday before cooling back down to the low 80s for Thursday. && .AVIATION... (00Z TAFS) Issued at 644 PM CDT Thu May 1 2025 Isolated to scattered thunderstorms will remain around South Central Texas through around midnight before dissipating. Highest confidence for thunderstorms remains at DRT tonight with lesser confidence at AUS. SAT/SSF may miss out on activity tonight. MVFR ceilings return overnight through Friday morning. Chances for showers and thunderstorms return Friday afternoon at all sites but have pushed back the time a bit on this TAF. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 69 87 63 80 / 30 80 70 10 Austin Bergstrom Intl Airport 67 87 62 78 / 30 80 70 10 New Braunfels Muni Airport 69 90 64 81 / 20 70 70 10 Burnet Muni Airport 67 83 61 78 / 30 80 60 10 Del Rio Intl Airport 69 90 67 82 / 30 40 60 30 Georgetown Muni Airport 67 84 61 77 / 30 80 70 10 Hondo Muni Airport 67 87 64 80 / 30 60 70 20 San Marcos Muni Airport 68 87 63 79 / 20 80 70 10 La Grange - Fayette Regional 70 88 64 79 / 20 80 80 10 San Antonio Intl Airport 70 88 65 79 / 20 70 70 20 Stinson Muni Airport 71 90 66 80 / 20 70 70 20 && .EWX WATCHES/WARNINGS/ADVISORIES... None. && Short-Term...05 Long-Term...Platt Aviation...27
In the hours before
Local storm report, May 1, 7:58 PM CDT, 1 hour 31 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
758 PM CDT Thu May 1 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM Flash Flood 9 SW Montell 29.44N 100.12W
05/01/2025 Kinney TX Storm Chaser
5-6 feet of water reported over FM 334 near
Ox Ranch.
&&
JRLocal storm report, May 1, 8:15 PM CDT, 1 hour 14 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
815 PM CDT Thu May 1 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0809 PM Hail 4 N Burnet 30.82N 98.24W
05/01/2025 M1.25 Inch Burnet TX Public
Report from mPING.
&&
JRLocal storm report, May 1, 8:16 PM CDT, 1 hour 13 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
816 PM CDT Thu May 1 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0809 PM Hail 7 N Burnet 30.86N 98.24W
05/01/2025 E1.00 Inch Burnet TX Public
Report from mPING.
&&
JRSpecial weather statement, May 1, 8:55 PM CDT, 34 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
855 PM CDT Thu May 1 2025
TXZ194-020245-
Lee TX-
855 PM CDT Thu May 1 2025
...A strong thunderstorm will impact portions of Lee County through
945 PM CDT...
At 855 PM CDT, Doppler radar was tracking a strong thunderstorm near
Lexington, moving southeast at 20 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Giddings, Lexington, Dime Box, Fedor, Lake Somerville State Park &
Trailway, Tanglewood, Serbin, Northrup, Blue, Old Dime Box, Loebau,
Leo, Lincoln, and Manheim.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
south central Texas.
&&
LAT...LON 3025 9669 3024 9674 3020 9674 3011 9685
3006 9696 3044 9720 3056 9696 3054 9692
3049 9690 3046 9690 3046 9688 3043 9687
3043 9685 3039 9679 3032 9674 3032 9669
3029 9664
TIME...MOT...LOC 0155Z 321DEG 19KT 3041 9695
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
BradySpecial weather statement, May 1, 8:57 PM CDT, 32 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
857 PM CDT Thu May 1 2025
TXZ172-020245-
Burnet TX-
857 PM CDT Thu May 1 2025
...A strong thunderstorm will impact portions of northern Burnet
County through 945 PM CDT...
At 857 PM CDT, Doppler radar was tracking a strong thunderstorm over
Lake Victor, or 11 miles south of Lampasas, moving northeast at 25
mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Lampasas, Lake Victor, Watson, Sunnylane, and Briggs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
south central Texas.
&&
LAT...LON 3093 9784 3092 9784 3079 9820 3089 9833
3104 9820 3103 9791
TIME...MOT...LOC 0157Z 233DEG 23KT 3090 9817
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
BradySpecial weather statement, May 1, 8:59 PM CDT, 30 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
859 PM CDT Thu May 1 2025
TXZ203-204-218-219-020245-
Frio TX-Uvalde TX-Medina TX-Zavala TX-
859 PM CDT Thu May 1 2025
...Strong thunderstorms will impact portions of Medina, southeastern
Uvalde, northeastern Zavala and northwestern Frio Counties through
945 PM CDT...
At 859 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles northwest of D'Hanis to 10 miles
southeast of Sabinal to 8 miles north of Batesville. Movement was
east at 20 mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Hondo, Castroville, Sabinal, Moore, D'Hanis, New Fountain, Quihi,
Dunlay, Mico, Biry, Yancey, Rio Medina, Bader, and Lakehills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
south central Texas.
&&
LAT...LON 2905 9964 2954 9944 2959 9899 2956 9899
2955 9897 2956 9894 2960 9889 2961 9882
2903 9899
TIME...MOT...LOC 0159Z 250DEG 18KT 2946 9936 2919 9938 2907 9957
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
CPThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 1, 7:04 PM CDT | Flash Flood Warning | EWX | Burnet, Williamson | 3 hr |
| May 1, 7:07 PM CDT | Areal Flood Advisory | EWX | Kinney, Uvalde | 3 hr |
| May 1, 7:17 PM CDT | Flash Flood Warning | EWX | Edwards, Kinney, Uvalde | 3 hr |
| May 1, 7:24 PM CDT | Severe Thunderstorm Warning | EWX | Williamson | 21 min |
| May 1, 7:36 PM CDT | Severe Thunderstorm Warning | EWX | Burnet | 54 min |
| May 1, 7:37 PM CDT | Severe Thunderstorm Warning | EWX | Frio, Medina, Uvalde, Zavala | 53 min |
| May 1, 7:44 PM CDT | Special Weather Statement | EWX | Lee, Williamson | 46 min |
| May 1, 7:51 PM CDT | Special Weather Statement | EWX | Zavala | 39 min |
| May 1, 7:52 PM CDT | Severe Thunderstorm Warning | EWX | Zavala | 53 min |
| May 1, 7:54 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Lee, Travis, Williamson | 66 min |
| May 1, 8:19 PM CDT | Areal Flood Advisory | EWX | Uvalde, Zavala | 3 hr |
| May 1, 8:22 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Medina, Uvalde | 38 min |
| May 1, 8:22 PM CDT | Severe Thunderstorm Warning | EWX | Burnet | 35 min |
| May 1, 8:27 PM CDT | Severe Thunderstorm Warning | EWX | Zavala | 63 min |
| May 1, 8:35 PM CDT | Severe Thunderstorm Warning | EWX | Burnet, Llano | 23 min |
| May 1, 8:55 PM CDT | Special Weather Statement | EWX | Lee | 50 min |
| May 1, 8:57 PM CDT | Special Weather Statement | EWX | Burnet | 48 min |
| May 1, 8:59 PM CDT | Special Weather Statement | EWX | Medina | 46 min |
| May 1, 9:03 PM CDT | Areal Flood Advisory | EWX | Burnet | 3 hr |
| May 1, 9:09 PM CDT | Areal Flood Advisory | EWX | Zavala | 3 hr |
| May 1, 9:13 PM CDT | Severe Thunderstorm Warning | EWX | Zavala | 38 min |
| May 1, 9:19 PM CDT | Severe Thunderstorm Warning | EWX | Burnet | 41 min |
| May 1, 9:34 PM CDT | Special Weather Statement | EWX | Maverick | 41 min |
| May 1, 9:46 PM CDT | Special Weather Statement | EWX | Maverick | 44 min |
| May 1, 9:49 PM CDT | Special Weather Statement | EWX | Frio | 41 min |
| May 1, 9:57 PM CDT | Severe Thunderstorm Warning | EWX | Burnet | 33 min |
| May 1, 10:04 PM CDT | Special Weather Statement | EWX | Dimmit | 41 min |
| May 1, 10:10 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit | 35 min |
| May 1, 10:23 PM CDT | Severe Thunderstorm Warning | EWX | Burnet | 67 min |
| May 1, 10:41 PM CDT | Special Weather Statement | EWX | Dimmit | 49 min |
| May 1, 10:43 PM CDT | Areal Flood Advisory | EWX | Burnet, Williamson | 3 hr |
| May 1, 11:06 PM CDT | Severe Thunderstorm Warning | EWX | Burnet, Williamson | 39 min |
| May 1, 11:46 PM CDT | Special Weather Statement | EWX | Williamson | 29 min |
| May 2, 1:36 PM CDT | Special Weather Statement | EWX | Williamson | 39 min |
| May 2, 2:29 PM CDT | Special Weather Statement | EWX | Williamson | 46 min |
| May 2, 2:39 PM CDT | Special Weather Statement | EWX | Bastrop | 51 min |
| May 2, 2:43 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Fayette, Lee | 21 min |
| May 2, 2:59 PM CDT | Special Weather Statement | EWX | Kendall | 46 min |
| May 2, 3:16 PM CDT | Severe Thunderstorm Warning | EWX | Kendall | 44 min |
| May 2, 3:25 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Fayette, Lee | 46 min |
| May 2, 3:59 PM CDT | Severe Thunderstorm Warning | EWX | Bexar, Comal, Kendall | 61 min |
| May 2, 4:02 PM CDT | Special Weather Statement | EWX | Lee | 43 min |
| May 2, 4:11 PM CDT | Special Weather Statement | EWX | Fayette | 34 min |
| May 2, 4:14 PM CDT | Areal Flood Advisory | EWX | Bastrop, Fayette | 110 min |
| May 2, 4:46 PM CDT | Special Weather Statement | EWX | Fayette | 44 min |
| May 2, 4:46 PM CDT | Severe Thunderstorm Warning | EWX | Bexar, Comal, Guadalupe, Hays | 59 min |
| May 2, 4:48 PM CDT | Special Weather Statement | EWX | Lee | 42 min |
| May 2, 4:56 PM CDT | Special Weather Statement | EWX | Gillespie | 49 min |
| May 2, 5:26 PM CDT | Severe Thunderstorm Warning | EWX | Caldwell, Gonzales, Guadalupe, Wilson | 64 min |
| May 2, 5:33 PM CDT | Special Weather Statement | EWX | Fayette | 57 min |
| May 2, 5:44 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 46 min |
| May 2, 5:46 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney | 44 min |
| May 2, 5:47 PM CDT | Special Weather Statement | EWX | Blanco | 43 min |
| May 2, 6:04 PM CDT | Flash Flood Warning | EWX | Bastrop, Fayette | 4 hr |
| May 2, 6:06 PM CDT | Special Weather Statement | EWX | Comal | 39 min |
| May 2, 6:24 PM CDT | Severe Thunderstorm Warning | EWX | Comal, Hays | 19 min |
| May 2, 6:26 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney, Val Verde | 64 min |
| May 2, 6:29 PM CDT | Special Weather Statement | EWX | Gonzales | 61 min |
| May 2, 6:42 PM CDT | Severe Thunderstorm Warning | EWX | Gonzales, Lavaca | 24 min |
| May 2, 6:46 PM CDT | Special Weather Statement | EWX | Caldwell, Comal, Guadalupe | 44 min |
| May 2, 6:48 PM CDT | Flash Flood Warning | EWX | Edwards, Kinney, Val Verde | 3 hr |
| May 2, 6:53 PM CDT | Special Weather Statement | EWX | Lavaca | 67 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.